6 new overdoses 'possibly related' to counterfeit pills

Chief Medical Officer Christopher Hendry speaks about overdoses

The state Department of Health is reporting six new overdoses that may be connected to deadly counterfeit pills found in Central Georgia.

We told you yesterday about that outbreak that may have killed four people and sent dozens more to emergency rooms.

Authorities reported that street drugs being sold as the painkiller Percocet are causing people to lose consciousness and stop breathing.

No new deaths are reported in the case overnight, but authorities are asking people to call 911 if they encounter these yellow Percocet pills or believe they know someone who took them.

We'll have more on this story on Eyewitness News at 5 and 6.

© 2017 WMAZ-TV


JOIN THE CONVERSATION

To find out more about Facebook commenting please read the
Conversation Guidelines and FAQs

Leave a Comment